# SDR ASAA2014120509905

- Difficulty date: December 5, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,467 hours, 7,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ZEE ANGLE RT SIDE FROM BS 740-780 HAS CORROSION ON TOP AND BOTTOM OF FASTENER HOLES.  ACFT GROUNDED. REMOVED CORROSION AT AFT PIT RT STA 727D-767, ZEE ANGLE AREA ORIGINAL THICKNESS .040 IAW SRM 53-70-53 MAT LOSS .004 REMAIN THICKNESS .036 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53 TOOL T8225M, ALODINED AND PRIMED AREA IAW SRM 51-20-01.
